# SDR CA150824007

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Leaking
- Location: Hyd System
- Part time: 5,566 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF PILOT REPORTED HYDRAULIC FLUID LOSS AND WAS DECLARING A MAYDAY. AIRCRAFT CIRCLED TO BURN OFF FUEL AND LANDED WITHOUT INCIDENT AIRCRAFT WAS TOWED FROM RUNWAY TO A REMOTE STAND.  ENGINE ADVISE NR NR 1 HYDRAULIC SYSTEM HAD LOST ITS CONTENTS.
